A note on nonparametric estimation of circular conditional densities

Di Marzio,, M, Fensore, S, Panzera, A et al. (1 more author) (2016) A note on nonparametric estimation of circular conditional densities. Journal of Statistical Computation and Simulation, 86 (13). pp. 2573-2582. ISSN 0094-9655



  • Di Marzio,, M
  • Fensore, S
  • Panzera, A
  • Taylor, CC
Copyright, Publisher and Additional Information: (c) 2016, Taylor & Francis. This is an Accepted Manuscript of an article published by Taylor & Francis in Journal of Statistical Computation and Simulation on 18 Feb 2016, available online: http://www.tandfonline.com/10.1080/00949655.2016.1146279
Keywords: Circular data, conditional densities, local polynomials, optimal smoothing, von Mises kernel; 62G07, 62G20, 65G60
  • Accepted: 21 January 2016
  • Published (online): 18 February 2016
  • Published: June 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 02 Feb 2016 11:27
Last Modified: 14 Apr 2017 04:56
Published Version: http://dx.doi.org/10.1080/00949655.2016.1146279
Status: Published
Publisher: Taylor & Francis
Identification Number: https://doi.org/10.1080/00949655.2016.1146279